MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. EES GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. EES GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number GEN11
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when passing the certification procedure, the certifying body revealed a discrepancy between the information reflected on the back of the gen11 generator and the information that is indicated on the label attached to the dossier of the ma.We assume that a label from the old generator was attached to the registration dossier.It may be necessary to replace the label in the dossier and, accordingly, make changes to the ma.We also want to note that the new ma contains the addresses of all production sites, but the addresses of ethicon endo-surgery, llc, usa are not listed anywhere.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/8/2023.D4 batch #: unknown.Attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent: is there any indication that this might be a suspected counterfeit? can you please provide the account name? can you please provide the lot/batch number? is the device available to be returned for evaluation? if so, please provide the status of the return sample and any available tracking information is a photo available of the product? was the device used on a patient? if so, was there any patient consequence? how was the product purchased? is there an indication of how the product was distributed? is there any indication of the source? based on the packaging, is there any indication of which the original genuine product may have come from? an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/27/2023.Additional information was requested and the following was obtained: is the device available to be returned for evaluation? if so, please provide the status of the return sample and any available tracking information if necessary, we can return devices, just as we return defective products to you for investigation.Is a photo available of the product? attached was the device used on a patient? if so, was there any patient consequence? devices were not used on the patient how was the product purchased? - orders have been placed through you as we normally do.Is there an indication of how the product was distributed? we did not distribute this product further, because.It was not cleared is there any indication of the source? n/a based on the packaging, is there any indication of which the original genuine product may have come from? we only have the information that is indicated on the generators themselves, as well as on the product packaging.Photo images were received and are pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.D1, d2, d4.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/21/2023 additional information was requested and the following was obtained: is there any indication that this might be a suspected counterfeit? there are no such suspicions.We received this product directly from you.This is an analysis of a set of images submitted for evaluation.Five photos provided by the customer show a gen11 generator.Photo (photo_2023-08-24_16-41-40) shows the gen11 generator information with the serial number (b)(6).Based on the photo, the reported event was not confirmed.However, no conclusion could be reached as to how this issue occurred through photo analysis.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.

Brand Name
EES GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key17710700
Report Number3005075853-2023-06456
Device Sequence Number6731064
Product Code GEI
UDI-Device Identifier10705036013952
UDI-Public10705036013952
Combination Product (Y/N)N
Initial Reporter CountryUZ
PMA/510(K) Number
K200841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGEN11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer10/03/2023
11/13/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date10/27/2023
11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown